# SDR UALA2012062203335

- Difficulty date: June 16, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 52,323 hours, 14,754 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L LAV OCCUPIED LIGHT DOESN'T GO OUT.  RETURNED LAV 2L DOOR SWITCH TO NORMAL CONFIGURATION.  CHECK OK.
